# SDR DALA2021071303969

- Difficulty date: July 10, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1660-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 INITIAL INSPECTION: DENTS ( 2EAS) ON EXTERNAL FUSELAGE SKIN BTW STA1660-1680 AND BTW S-17R AND S-18R (FUS). CORRECTIVE ACTION: SUMMARY OF NRC 00057 : DENTS ( 2EAS) ON EXTERNAL FUSELAGE SKIN BTW STA1660-1680 AND BTW S-17R AND S-18R (FUS) WERE ATTENDED PER ETI-57-21-312 REV. 1 AND ER/A 592628-14 REV. ORIGINAL SECTION I. (HFEC) WAS ACCOMPLISHED ON EXTERNAL FUSELAGE SKIN BTW STA1660-1680 AND BTW S-17R AND S-18R, NO CRACKS WERE FOUND AT DENTED AREAS PER B757-200 SRM & B757 NDTM PART 6, 51-00-19. (1870199)
